Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007 (2007), Article ID 39281, 6 pages
http://dx.doi.org/10.1155/2007/39281
Research Article

Meir-Keeler Contractions of Integral Type Are Still Meir-Keeler Contractions

Department of Mathematics, Kyushu Institute of Technology, Sensuicho, Tobata, Kitakyushu 804-8550, Japan

Received 20 August 2006; Revised 27 October 2006; Accepted 5 December 2006

Academic Editor: Sehie Park

Copyright © 2007 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Banach, “Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales,” Fundamenta Mathematicae, vol. 3, pp. 133–181, 1922. View at Google Scholar
  2. W. A. Kirk, “Contraction mappings and extensions,” in Handbook of Metric Fixed Point Theory, W. A. Kirk and B. Sims, Eds., pp. 1–34, Kluwer Academic, Dordrecht, The Netherlands, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. Meir and E. Keeler, “A theorem on contraction mappings,” Journal of Mathematical Analysis and Applications, vol. 28, no. 2, pp. 326–329, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. L. B. Ćirić, “A new fixed-point theorem for contractive mappings,” Publications de l'Institut Mathématique (Beograd), vol. 30(44), pp. 25–27, 1981. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. Jachymski, “Equivalent conditions and the Meir-Keeler type theorems,” Journal of Mathematical Analysis and Applications, vol. 194, no. 1, pp. 293–303, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. Kuczma, B. Choczewski, and R. Ger, Iterative Functional Equations, vol. 32 of Encyclopedia of Mathematics and Its Applications, Cambridge University Press, Cambridge, UK, 1990. View at Zentralblatt MATH · View at MathSciNet
  7. J. Matkowski, “Fixed point theorems for contractive mappings in metric spaces,” Časopis Pro Pěstování Matematiky, vol. 105, no. 4, pp. 341–344, 1980. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. P. D. Proinov, “Fixed point theorems in metric spaces,” Nonlinear Analysis, vol. 64, no. 3, pp. 546–557, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  9. A. Branciari, “A fixed point theorem for mappings satisfying a general contractive condition of integral type,” International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 9, pp. 531–536, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. T. Suzuki, “Generalized distance and existence theorems in complete metric spaces,” Journal of Mathematical Analysis and Applications, vol. 253, no. 2, pp. 440–458, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. T. Suzuki, “On Downing-Kirk's theorem,” Journal of Mathematical Analysis and Applications, vol. 286, no. 2, pp. 453–458, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. T. Suzuki, “Several fixed point theorems concerning τ-distance,” Fixed Point Theory and Applications, vol. 2004, no. 3, pp. 195–209, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. T. Suzuki, “Contractive mappings are Kannan mappings, and Kannan mappings are contractive mappings in some sense,” Annales Societatis Mathematicae Polonae. Seria I. Commentationes Mathematicae, vol. 45, no. 1, pp. 45–58, 2005. View at Google Scholar · View at MathSciNet
  14. T. Suzuki, “The strong Ekeland variational principle,” Journal of Mathematical Analysis and Applications, vol. 320, no. 2, pp. 787–794, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  15. T. Suzuki, “On the relation between the weak Palais-Smale condition and coercivity by Zhong,” accepted for publication in Nonlinear Analysis.
  16. J. Jachymski, “On iterative equivalence of some classes of mappings,” Annales Mathematicae Silesianae, no. 13, pp. 149–165, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet